ON LEAST ENERGY SOLUTIONS TO A SEMILINEAR ELLIPTIC EQUATION IN A STRIP
Publication in refereed journal


Times Cited
Web of Science12WOS source URL (as at 27/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider the following semilinear elliptic equation on a strip:
All Author(s) ListBerestycki H, Wei JC
Journal nameDiscrete and Continuous Dynamical Systems - Series A
Year2010
Month11
Day1
Volume Number28
Issue Number3
PublisherAMER INST MATHEMATICAL SCIENCES
Pages1083 - 1099
ISSN1078-0947
eISSN1553-5231
LanguagesEnglish-United Kingdom
KeywordsCritical Sobolev Exponent; Least Energy Solutions; Semilinear Elliptic Equations; Strip; Unbounded Domains
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2020-28-10 at 00:25